# SDR 95UAL900159

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N389UA
- Make and model: Boeing 737322
- Aircraft serial: 24664
- Engine: Ge CFM56*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Connector
- Part number: D5114
- Condition: Loose
- Location: Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT 80 KNOTS DUE TO A REVERSER LIGHT.  FOUND LOOSE CONNECTOR, RESET THE ENGINE ACCESSORY UNIT, AND REPLACED THE CONTROL VALVE MODULE.
